# SDR USAA920081558

- Difficulty date: August 18, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N700UW
- Make and model: Airbus A319-112
- Aircraft serial: 0885
- Aircraft time: 28,972 hours, 15,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D53480043207
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT-S4-MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION ON R2 DOOR SILL BEAM AT FR66 TO FR68.  REPLACED R2 DOOR SILL BEAM AT FR66 TO FR68 IAW A319 SRM 53-41-14 AND BOEING DWG D53480009.  (S)
